Alert archive / New Jersey / Small Craft Advisories in 2016

Small Craft Advisory 186, NWS Philadelphia/Mount Holly

January 5, 2016

NWS Philadelphia/Mount Holly issued this small craft advisory at Jan 5, 2016, 3:45 AM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jan 5, 2016, 3:45 AM EST (08:45 UTC)
Expired
Jan 5, 2016, 3:21 PM EST
In force
12 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

083 
WHUS71 KPHI 050845 CCA
MWWPHI

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
345 AM EST TUE JAN 5 2016


ANZ450>452-052100-
/O.CAN.KPHI.GL.W.0001.000000T0000Z-160105T1200Z/
/O.EXA.KPHI.SC.Y.0186.000000T0000Z-160105T2100Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
345 AM EST TUE JAN 5 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED.

* WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 6 FEET.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ431-453>455-051500-
/O.EXT.KPHI.GL.W.0001.000000T0000Z-160105T1500Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
345 AM EST TUE JAN 5 2016

...GALE WARNING NOW IN EFFECT UNTIL 10 AM EST THIS MORNING...

* WINDS...NORTH 20 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
AUGURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ430-052100-
/O.CON.KPHI.SC.Y.0186.000000T0000Z-160105T2100Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
345 AM EST TUE JAN 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS...NORTH 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A
SMALL VESSEL... SHOULD REMAIN IN PORT.

&&

$$
4 follow-up statements
988 
WHUS71 KPHI 051231
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
731 AM EST TUE JAN 5 2016

ANZ431-453>455-052100-
/O.CAN.KPHI.GL.W.0001.000000T0000Z-160105T1500Z/
/O.EXA.KPHI.SC.Y.0186.000000T0000Z-160105T2100Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
731 AM EST TUE JAN 5 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...GALE WARNING IS CANCELLED...

A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED.

* WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A
SMALL VESSEL... SHOULD REMAIN IN PORT.

&&

$$

ANZ430-450>452-052100-
/O.CON.KPHI.SC.Y.0186.000000T0000Z-160105T2100Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
731 AM EST TUE JAN 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
178 
WHUS71 KPHI 051503
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1003 AM EST TUE JAN 5 2016

DEFAULT OVERVIEW SECTION
ANZ430-051615-
/O.CAN.KPHI.SC.Y.0186.000000T0000Z-160105T2100Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
1003 AM EST TUE JAN 5 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY.

$$

ANZ431-450>455-052100-
/O.CON.KPHI.SC.Y.0186.000000T0000Z-160105T2100Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1003 AM EST TUE JAN 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS...NORTH 15 TO 25 KT WITH GUSTS IN THE 25 TO 30 KT
  RANGE...DIMINISHING THIS AFTERNOON.

* SEAS...3 TO 7 FEET ON THE OCEAN AND 2 TO 4 FEET ON DELAWARE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
114 
WHUS71 KPHI 051636
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1136 AM EST TUE JAN 5 2016

ANZ431-051745-
/O.CAN.KPHI.SC.Y.0186.000000T0000Z-160105T2100Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
1136 AM EST TUE JAN 5 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY.

$$

ANZ450>455-052100-
/O.CON.KPHI.SC.Y.0186.000000T0000Z-160105T2100Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1136 AM EST TUE JAN 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS...NORTH 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
995 
WHUS71 KPHI 052021
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
321 PM EST TUE JAN 5 2016

ANZ452>455-060600-
/O.CAN.KPHI.SC.Y.0186.000000T0000Z-160105T2100Z/
/O.NEW.KPHI.SW.Y.0001.160105T2021Z-160106T0600Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
321 PM EST TUE JAN 5 2016

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 1 AM
EST WEDNESDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT UNTIL 1 AM
EST WEDNESDAY. 

* SEAS...4 TO 6 FEET.

* TIMING...THROUGH ABOUT MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

ANZ450-451-052130-
/O.CAN.KPHI.SC.Y.0186.000000T0000Z-160105T2100Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
321 PM EST TUE JAN 5 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Jan 5, 3:30 AM EST, 15 minutes earlier.

Area forecast discussion, Jan 5, 3:30 AM EST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
330 AM EST TUE JAN 5 2016

.SYNOPSIS...
A STRONG AREA OF HIGH PRESSURE WILL SETTLE OVER OUR REGION TODAY
INTO WEDNESDAY, BEFORE GRADUALLY SHIFTING TO THE NORTH AND EAST
LATER WEDNESDAY THROUGH THURSDAY. LOW PRESSURE IS THEN FORECAST TO
TRACK ACROSS THE GREAT LAKES REGION FRIDAY NIGHT AND SATURDAY, WITH
ANOTHER LOW MOVING OFF THE MID ATLANTIC COAST DURING SATURDAY.
ANOTHER LOW PRESSURE SYSTEM IS FORECAST TO DEVELOP ALONG A FRONT IN
THE SOUTHEASTERN STATES SUNDAY, THEN TRACK NORTHEASTWARD TO COASTAL
NEW ENGLAND BY MONDAY WITH A STRONG COLD FRONT MOVING THROUGH OUR
AREA.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A LARGE AREA OF HIGH PRES WILL MOVE CLOSER TO THE REGION TODAY AND
BE VIRTUALLY OVERHEAD LATER THIS AFTERNOON/THIS EVE.  AS A RESULT,
EXPECT NO CLOUDS AND DRY WX.  AFTER A FRIGID START, TEMPS WILL
STRUGGLE TO MAKE IT OUT OF THE LOWER 30S IN MOST AREAS.  HOWEVER,
WITH THE HIGH IN CLOSER PROXIMITY TODAY, THE WIND WILL CONTINUE TO
DIMINISH SO IT WILL NOT FEEL AS COLD.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
THE AFOREMENTIONED HIGH WILL BE VIRTUALLY OVERHEAD TONIGHT BEFORE
SHIFTING SLIGHTLY SWD. IT WILL BE AN EXCELLENT RADIATIONAL COOLING
NIGHT WITH LIGHT OR CALM WIND AS ANOTHER VERY COLD NIGHT IS IN
STORE.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
SUMMARY...MODERATING TEMPERATURES THROUGH THE WEEKEND. A COUPLE OF
CHANCES FOR PRECIPITATION, LATE FRIDAY INTO SATURDAY THEN LATE
SUNDAY INTO MONDAY. A MUCH COLDER AIRMASS MAY THEN ARRIVE NEXT WEEK.

THE SYNOPTIC SETUP IS COMPRISED GENERALLY OF A SPLIT FLOW. INITIALLY
WHAT COULD BE GENERALLY A WEAKER IMPULSE ARRIVES FRIDAY NIGHT INTO
SATURDAY, THEN A POTENTIALLY STRONG IMPULSE LATE IN THE WEEKEND AND
EARLY NEXT WEEK. THE SPLIT FLOW TENDS TO PLAY HAVOC ON THE MODEL
GUIDANCE AS THEY TRY AND RESOLVE MANY SHORT WAVES IN THE FLOW AND
ANY POSSIBLE INTERACTIONS. THE SUBTROPICAL JET LOOKS TO BE ACTIVE AS
WELL AND IF WE CAN DIG AN UPPER-LEVEL TROUGH OVER THE WEEKEND FAR
ENOUGH SOUTH AND SHARPEN IT MORE, THEN THE CHC OF A STORM IN THE
VICINITY OF THE MID ATLANTIC MAY INCREASE. WE USED A MODEL BLEND
WITH CONTINUITY WEDNESDAY INTO FRIDAY, THEN BLENDED THE 00Z WPC
GUIDANCE WITH CONTINUITY THEREAFTER. SOME ADJUSTMENTS WERE THEN MADE
FOLLOWING ADDITIONAL COLLABORATION WITH OUR NEIGHBORING OFFICES.

FOR WEDNESDAY AND THURSDAY...STRONG HIGH PRESSURE OVER THE AREA TO
START WEDNESDAY GRADUALLY SHIFTS TO THE NORTH AND EAST THROUGH
THURSDAY. THIS FEATURE MAY REMAIN WEDGED DOWN INTO THE MID ATLANTIC
SOME AS ITS CENTER MOVES FARTHER AWAY, HOWEVER A SHORT WAVE TROUGH
SLIDING ACROSS THE PLAINS INTO THE TENNESSEE VALLEY WILL ALLOW FOR A
CONFLUENCE ZONE TO THE NORTHEAST. THIS PLACES ANOTHER STRONG SURFACE
HIGH NORTH OF NEW ENGLAND. OVERALL, LIGHTER SURFACE WINDS WEDNESDAY
AS THE HIGH IS OVER THE AREA AND THE AIRMASS WILL CONTINUE TO WARM
ESPECIALLY ALOFT. A MORE LOW-LEVEL ONSHORE FLOW, ALTHOUGH LIGHT,
THURSDAY WILL START TO INCREASE THE LOW-LEVEL MOISTURE AND WITH
WARMING ALOFT AN INVERSION SHOULD STRENGTHEN SOME. THIS MAY OPEN THE
DOOR FOR SOME STRATOCUMULUS FROM THE OCEAN TO SPREAD ACROSS AT LEAST
THE SOUTHERN AND WESTERN ZONES WHERE MORE OF AN ONSHORE FLOW LOOKS
TO OCCUR FIRST. WHILE SOME MODEL GUIDANCE SHOWS VERY LIGHT QPF
THURSDAY WHICH HAS A DRIZZLE LOOK TO IT, THE LOW-LEVEL MOISTURE
RETURN MAY BE SLOW GIVEN HIGH PRESSURE SLOWLY GIVING WAY. THE MAIN
MOISTURE MAY BE MORE IN THE 850 MB LAYER, AND GIVEN THE UNCERTAINTY
REGARDING THE LOW-LEVEL MOISTURE RETURN THE FORECAST IS KEPT DRY.

FOR FRIDAY AND SATURDAY...THE MORE ACTIVE WEATHER BEGINS DURING THIS
TIME FRAME. A LARGER UPPER-LEVEL TROUGH WITHIN THE SPLIT FLOW IS
FORECAST TO BE IN PLACE FRIDAY FROM SOUTH-CENTRAL CANADA TO THE
WESTERN STATES. A SHORT WAVE TROUGH INITIALLY ROLLS NORTHEAST UP
ACROSS THE GREAT LAKES LATER FRIDAY, AND SOUTHERN JET ENERGY SHOULD
ALLOW FOR A WEAK SURFACE LOW TO DEVELOP IN THE VICINITY OF THE MID
ATLANTIC EARLY SATURDAY BEFORE MOVING OUT TO SEA. AN AREA OF RAIN
INDUCED BY WAA AND UPPER-LEVEL FORCING SHOULD MOVE ACROSS OUR CWA
LATE FRIDAY INTO SATURDAY THEN A BREAK PROBABLY TAKES PLACE. AS HIGH
PRESSURE GRADUALLY RETREATS NORTHEASTWARD, LINGERING COLD AIR
DAMMING MAY ALLOW FOR SOME MIXED PRECIPITATION AT LEAST TO START
MAINLY ACROSS THE FAR NORTHWESTERN ZONES /PERHAPS MAINLY SOME ICE
DUE TO CONTINUED WARMING ALOFT/. ANY MIXED PRECIPITATION THOUGH IS
LESS CERTAIN SINCE THE AIRMASS WILL BE WARMING, HOWEVER STRONG HIGH
PRESSURE WILL BE SLOWLY RETREATING FROM UP NEAR THE CANADIAN
MARITIMES.

FOR SUNDAY AND MONDAY...A POTENTIAL MERGING OF THE FLOW DURING THIS
TIME FRAME, WHICH STRENGTHENS AN UPPER-LEVEL TROUGH INTO THE EASTERN
HALF OF THE NATION DURING THIS TIME FRAME. THE TIMING AND POSITION
OF THIS TROUGH WILL BE CRITICAL TO OUR SENSIBLE WEATHER. THERE IS
SOME POTENTIAL FOR A STORM TO DEVELOP ACROSS THE GULF COAST STATES
SUNDAY THEN TRACK NORTHEASTWARD WITH THE INCOMING AND SHARPENING
UPPER-LEVEL TROUGH. THERE CONTINUES TO BE VARIABILITY AMONG THE
DETERMINISTIC AND ENSEMBLE GUIDANCE, WHICH IS UNDERSTANDABLE GIVEN
ALL THE MOVING PIECES AND THE INITIAL SPLIT FLOW. WHETHER OR NOT A
STORM DEVELOPS AND AFFECTS OUR AREA LATE SUNDAY INTO MONDAY, MUCH
COLDER AIR LOOKS TO FOLLOW AS A COLD FRONT SWEEPS THROUGH SUNDAY
NIGHT INTO MONDAY.

&&

.AVIATION /09Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

VFR CONDS ARE EXPECTED THRU THE TAF PD AND BEYOND.  A LARGE AREA OF
HIGH PRES WILL MOVE CLOSER TO THE REGION TODAY, SO EXPECT A CLEAR
SKY AND DIMINISHING NW TO N WIND.  N TO NW WIND OF 10 TO 20 KT IS
EXPECTED EARLY AND THEN SHOULD DECREASE TO AROUND 10 KT FOR THE
BALANCE OF THE DAY BEFORE DECREASING TO UNDER TO KTS LATE IN THE
AFTN.  BY TONIGHT THE WIND SHOULD BE LIGHT TO CALM AS THE HIGH IS
VIRTUALLY OVERHEAD.

ERLY THIS MRNG, SOME LOW CLOUDS HAVE MANAGED TO MAKE THEIR WAY
INLAND OF THE NJ CST, AND KACY HAS GONE TO MVFR.  DON'T EXPECT THIS
TO LAST LONG WITH A RETURN TO VFR LATER THIS MRNG.

OUTLOOK...
WEDNESDAY AND THURSDAY...VFR OVERALL. SOME INCREASE IN THE CLOUDS
IS ANTICIPATED THURSDAY, HOWEVER DEVELOPING CEILINGS SHOULD BE VFR.

FRIDAY AND SATURDAY...VFR CEILINGS SHOULD LOWER TO MVFR AND POSSIBLY
IFR MOSTLY AT NIGHT AND SATURDAY AS SOME RAIN MOVES ACROSS THE AREA.

&&

.MARINE...
ON THE NRN WATERS, GALE CONDS WERE NOT BEING MET AND WIND
SEEMS TO BE DECREASING SLOWLY, SO THE GLW IS BEING REPLACED WITH AN
SCA THAT WILL EXPIRE AT 21Z.  THE SCA ON THE UPR DEL BAY IS
UNCHANGED.  ON LWR DEL BAY AND THE SRN CSTL WATERS, ALTHOUGH
MARGINAL,  WIND GUSTS ARE VERY CLOSE TO GALE SO HAVE LEFT THE GLW UP
AND EXTENDED THE TIME UNTIL 15Z TO ALLOW A FEW MORE HOURS FOR THINGS
TO SUBSIDE.  BEHIND THE CURRENT GLW, AN SCA WILL BE NEEDED.  ALL
GUID SUGGESTS THAT BY EVE, NO FURTHER MARINE FLAGS WILL BE NEEDED.

OUTLOOK...
WEDNESDAY AND THURSDAY...THE CONDITIONS ARE ANTICIPATED TO BE BELOW
SMALL CRAFT ADVISORY CRITERIA WITH HIGH PRESSURE IN PLACE.

FRIDAY AND SATURDAY...THE CONDITIONS MAY REACH SMALL CRAFT ADVISORY
CRITERIA LATE FRIDAY AS A LOW APPROACHES ALONG WITH SOME ONSHORE
FLOW. THIS IS MOSTLY FOR BUILDING SEAS, WHICH MAY THEN LINGER INTO
SATURDAY BEFORE LOW PRESSURE MOVES TO OUR NORTHEAST.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WIND CHILL ADVISORY UNTIL 9 AM EST THIS MORNING FOR PAZ054-055.
NJ...WIND CHILL ADVISORY UNTIL 9 AM EST THIS MORNING FOR NJZ001.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR ANZ430-
     450>452.
     GALE WARNING UNTIL 10 AM EST THIS MORNING FOR ANZ431-453>455.

&&

SYNOPSIS...GORSE
NEAR TERM...NIERENBERG
SHORT TERM...NIERENBERG
LONG TERM...GORSE
AVIATION...GORSE/NIERENBERG
MARINE...GORSE/NIERENBERG
Hazardous weather outlook, Jan 5, 3:36 AM EST, 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
336 AM EST TUE JAN 5 2016

NJZ001-PAZ054-055-060845-
SUSSEX-CARBON-MONROE-
336 AM EST TUE JAN 5 2016

...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM EST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-MDZ008-NJZ007>010-012>027-PAZ060>062-070-071-101>106-060845-
NEW CASTLE-CECIL-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON-DELAWARE-
PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY-
EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
336 AM EST TUE JAN 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW
JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

WIND CHILL VALUES WILL BE MOSTLY BETWEEN 5 ABOVE AND 5 BELOW ZERO
THIS MORNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-MDZ012-015-019-020-060845-
KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-
336 AM EST TUE JAN 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE AND NORTHEAST MARYLAND.

.DAY ONE...TODAY AND TONIGHT.

WIND CHILL VALUES WILL BE MOSTLY BETWEEN 0 AND 5 ABOVE ZERO THIS
MORNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ431-453>455-060845-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
336 AM EST TUE JAN 5 2016

...GALE WARNING IN EFFECT UNTIL 10 AM EST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-450>452-060845-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
336 AM EST TUE JAN 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 5, 3:21 PM ESTSmall Craft Advisory for Hazardous SeasPHI9 hr

Nearby

Small Craft Advisories in New Jersey, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.